# SDR UALA2013012800477

- Difficulty date: January 25, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 90,181 hours, 10,863 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 21c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21C FLOOR  EMERGENCY LIGHT BROKEN IN HALF.  REPLACED EMERGENCY LIGHT AND CHECKED OKAY.
